My 69 year old husband has been "diagnosed" by a neuro...a year ago....with Sluggish Cognitive Tempo, low T and peripheral neuropathy in his feet. I believe he has Parkinson's (he now has hand tremors) and his grandfather had it but his doctor believes he just has benign tremors. His voice has become so low I can barely hear him. His doctor tells him to "try to talk louder." His antidepressant (he was getting nasty 2 years ago) was changed from Lexapro to Wellbutrin because his energy levels are so low (even though he is on T shots). But since going on the wellbutrin he has become even nastier (the Lexapro had stopped that) though his energy levels are way up. He is short-tempered, mean, his memory is worse, he is combative, distant and denies he is ever any of those things...it is all me. Can Wellbutrin cause these symptoms? I am 8 years younger than he is. We have been married for 7 years. Is his body just getting used to the Wellbutrin? He has been on it one month now. I honestly cannot stay with him if this continues.